# SDR REXA2024102100897

- Difficulty date: September 6, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R IS CORRODED BETWEEN F.S. 280 TO F.S. 310. EVALUATE CORROSION ON STR 24R FROM FS 280 TO FS 310 UPON FURTHER INVESTIGATION STR 24R FROM FS 280 TO FS 333 HAS DEEP CORROSION ON ATTACHED FLANGE STR 24R THERE IS NO DAMAGE ALLOWED IAW CRJ700 SRM 53-21-03-101-002-A01. STR 24R FROM FS 280 TO FS 333 REQUIRES REPLACEMENT. STRINGER 24R (PN SH670-31212-2) FROM FS 280 TO FS 333 REQUIRES REPLACE. REMOVED STRINGER 24R (PN SH670-31212-2) FROM FS 280 TO FS 333 IAW CRJ-700 SRM 51-42-06-001-001-A01 NEW SERVICEABLE STRINGER 24R (PN SH670-31212-2) FROM FS 280 TO FS 333 REQUIRES LOCATED DRILLED AND INSTALLED LOCATED AND DRILLED NEW SERVICEABLE STRINGER 24R P/N SH670-31212-2 FROM FS 280 TO FS 333 IAW CRJ700 SRM 51-40-11-001-001-A01. NEW SERVICEABLE STRINGER REQUIRE INSTALL. INSTALLED NEW SERVICEABLE STRINGER 24R P/N SH670-31212-2 FROM FS 280 TO FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REQUIRE APPLY SEALANT AND PAINT. APPLIED PAINT AND SEALANT IAW CRJ700 SRM 51-25-16-001-001-A01 AND 51-23-00-001-001-A01.
